Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a Certified Medical Assistant (C.M.A.) concerning a 21 year old female patient who on 08-FEB-2007 was vaccinated IM with a first dose of Gardasil and on 17-APR-2007 was vaccinated IM in the left deltoid a second dose of Gardasil lot #655849/0263U. Concomitant therapy included Adderall Tablets and thyroid medication (therapy unspecified). A few days after receiving the second injection, the patient developed tenderness, soreness, erythema, swelling. warmth, burning and pruritus in the injection site area of her left arm. She also developed a red bruise on her chest, medical attention was sought. Patient had not recovered. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166